Vol. 4, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Volumes
5: Gauge Theory and Low-Dimensional Topology
4: ANTS XIV
3: Hillman: Poincaré Duality
2: ANTS XIII
1: ANTS X
The Open Book Series
All Volumes
 
About the Series
Ethics Statement
Purchase Printed Copies
Author Index
 
ISSN (electronic): 2329-907X
ISSN (print): 2329-9061
 
MSP Books and Monographs
Other MSP Publications
Computation of paramodular forms

Gustavo Rama and Gonzalo Tornaría

Vol. 4 (2020), No. 1, 353–370
Abstract

We develop an algorithm to compute paramodular forms of weight 3 as orthogonal modular forms attached to positive definite quinary quadratic forms. For square-free levels we expect that every paramodular form of weight 3 arises in this way.

Keywords
paramodular forms, orthogonal modular forms
Mathematical Subject Classification
Primary: 11F55
Milestones
Received: 28 February 2020
Accepted: 29 April 2020
Published: 29 December 2020
Authors
Gustavo Rama
Facultad de Ingeniería
Universidad de La República
Montevideo
Uruguay
Gonzalo Tornaría
Centro de Matemática
Universidad de la República
Montevideo
Uruguay